IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 676 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORT

Olanzapine induced neuroleptic malignant syndrome

Patra Bichitra Nanda, Khandelwal Sudhir K, Sood Mamta

Year : 2013| Volume: 45| Issue : 1 | Page no: 98-99

   This article has been cited by
 
1 Neuroleptic Malignant Syndrome in a Patient With Anti-N-Methyl-D-Aspartate Receptor Encephalitis: Case Report and Review of Related Literature
Robert Joseph C. Sarmiento, Jose Danilo B. Diestro, Athena Kate D. Antonio, Mario B. Prado, Karen Joy B. Adiao, Carissa Paz Dioquino-Maligaso
The Neurohospitalist. 2021; : 1941874421
[Pubmed]  [Google Scholar] [DOI]
2 Olanzapine
Reactions Weekly. 2013; 1447(1): 28
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow